# SDR USAABB03138

- Difficulty date: August 17, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4 AND 13 WEAK.  MAINTENANCE REPLACED THE BATTERIES.  (M)
